How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.David Your Own Question
Dr.David, Doctor
Category: Medical
Satisfied Customers: 7192
Experience:  Internal Medicine Specialist,MBBS
Type Your Medical Question Here...
Dr.David is online now
A new question is answered every 9 seconds

Hi, my mysterious symptoms are post nasal drip for 2 years

Resolved Question:

Hi, my mysterious symptoms are post nasal drip for 2 years plus (I swallow hard up to 3X minute to clear my larnyx) but no sinus congestion; a recent kidney stone; ph=5.0; thinning hair and thirst. What would you hypothesize is wrong?
Submitted: 5 years ago.
Category: Medical
Expert:  Dr.David replied 5 years ago.
Welcome to the just answer website. I need the following information from you, so that I can provide you the best answer:
Is there any change in weight?
Are you taking any medications now?
When did you menopaused?
Customer: replied 5 years ago.


No weight changes, although it seems harder to lose weight, despite exercising a lot and not overeating.


I don't take any medications now except for Restoril as needed in the pm to sleep. I also take 500 mg calcium and 500 Vit D/day and occasionally Zinc when I remember.


I had to have a hysterectomy at 39. I have one ovary left, but I am pretty sure I haven't ovulated in about 10 years.

Expert:  Dr.David replied 5 years ago.
Thanks for the info.

The symptoms of post nasal drib & kidney stone are not related. They have different causes.Exactly what causes a stone to form is not known.Whenever there is a disharmony or breakdown between the two functions of the kidney(to conserve water and to eliminate the body's waste substances) it leads to the formation of stones.
Urinary tract infections, kidney disorders such as cystic kidney diseases, and certain metabolic disorders such as hyperparathyroidism are linked to stone formation.

You need to take alkalyser syrup so as to increase your Ph of urine. For this you have to consult your doctor for the prescription.
Customer: replied 5 years ago.


I am drinking aloe juice to increase alkalinity. Do you feel prescription medication is also required? My urologist agreed to re-check my ph after drinking aloe for 4 weeks. Unlike most Americans, I really do not want to take Rx meds unless absolutely necessary.


One final question: the insomnia, hair thinning, thirst...could that be hormonal?


Expert:  Dr.David replied 5 years ago.
Okay as you are drinking aloe vera juice to increase alkalinity,you can wait & watch but this treatment regimen is not approved by FDA. If still there is no improvement after 4 weeks, then you have to take the prescription alakalyser.
The other symptoms- the insomnia, hair thinning, thirst are most likely due to imbalance of hormones. Exact diagnosis can be made only after the report of thyroid hormone.Regards-
Please click green ACCEPT BUTTON so I can be paid for assisting you. BONUS and Positive Feedback are always greatly appreciated.
Dr.David and 4 other Medical Specialists are ready to help you